Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Visit old site
Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 4102

    Article Cited by others

CASE REPORT

Acute rhabdomyolysis following synthetic cannabinoid ingestion

Adedinsewo Demilade A, Odewole Oluwaseun, Todd Taylor

Year : 2016| Volume: 8| Issue : 6 | Page no: 256-258

   This article has been cited by
 
1 Synthetic Cannabinoid-Associated Multiple Organ Failure: Case Series and Literature Review
Faith Armstrong,Michael T. McCurdy,Mojdeh S. Heavner
Pharmacotherapy: The Journal of Human Pharmacology and Drug Therapy. 2019;
[Pubmed]  [Google Scholar] [DOI]
2 Toxic by design? Formation of thermal degradants and cyanide from carboxamide-type synthetic cannabinoids CUMYL-PICA, 5F-CUMYL-PICA, AMB-FUBINACA, MDMB-FUBINACA, NNEI, and MN-18 during exposure to high temperatures
Richard C. Kevin,Alexander L. Kovach,Timothy W. Lefever,Thomas F. Gamage,Jenny L. Wiley,Iain S. McGregor,Brian F. Thomas
Forensic Toxicology. 2018;
[Pubmed]  [Google Scholar] [DOI]
3 Rhabdomyolysis after exercise with an electrical muscle stimulator
Mary Ellen Zator Estes
The Nurse Practitioner. 2018; 43(9): 8
[Pubmed]  [Google Scholar] [DOI]

 

Read this article